MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, FRENCH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, FRENCH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-64
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported that during routine check by customer, the cs300 intra-aortic balloon pump (iabp) malfunctioned.User reported purge leak alarm, which occurred only once.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Updated fields:b4,b6,b7,d9,d10,e2,e3,e4(initial reporter,event site telephone),g3,g4,g6,g7,h2,h3,h6(type of investigation,investigation findings,investigation conclusions),h11.Corrected fields: d1,d4(version or model #,catalog #,unique identifier (udi) #),e4(event site name,event site address,event site city,event site postal code(postal code was incorrectly sent in initial mdr)),g2.Customer removed the condensation in the tubing according to guidance from the phone customer support.After that, the alarm didn't occur again.A getinge field service engineer (fse) evaluated the unit and found no anomalies (leak test).All functional and safety test passed.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, FRENCH,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
14 philips parkway
montvale NJ 07645
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24444463
Report Number2249723-2026-0001431
Device Sequence Number10307826
Product Code DSP
UDI-Device Identifier10607567108797
UDI-Public(01)10607567108797
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-UC-3023-64
Device Catalogue Number0998-UC-3023-64
Device Lot NumberN/A- NOT REQUIRED FOR HARDWARE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown